| Catalog Number |
705025 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted in patient.
Event or Problem Description
As reported by customer: "during the installation of my plate and fixation by screws of an osteosynthesis at the level of a tibial plateau, the drill bit broke.Part of the drill bit was stuck in the bone and could not be removed.Clinical consequences: serious clinical consequence: part of the drill bit became stuck in the bone.".
Event or Problem Description
Additional Manufacturer Narrative
Please note correction to h6 (component code).The reported event could not be confirmed, since the device was not returned and no additional information was available.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design-related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.